Quaternionic Hilbert (Q-Hilbert) spaces are frequently used in applied physical sciences and especially in quantum physics. In order to solve some problems of many nonlinear physical systems, the frame theory of Q-Hilbert spaces was studied. Frames in Q-Hilbert spaces not only retain the frame properties, but also have some advantages, such as a simple structure for approximation. In this paper, we first characterized Hilbert (orthonormal) bases, frames, dual frames and Riesz bases, and obtained the accurate expressions of all dual frames of a given frame by taking advantage of pre-frame operators. Second, we discussed the constructions of frames with the help of the pre-frame operators and gained some more general methods to construct new frames. Moreover, we obtained a necessary and sufficient condition for the finite sum of frames to be a (tight) frame, and the obtained results further enriched and improved the frame theory of the Q-Hilbert space.
Citation: Yan Ling Fu, Wei Zhang. Some results on frames by pre-frame operators in Q-Hilbert spaces[J]. AIMS Mathematics, 2023, 8(12): 28878-28896. doi: 10.3934/math.20231480
Quaternionic Hilbert (Q-Hilbert) spaces are frequently used in applied physical sciences and especially in quantum physics. In order to solve some problems of many nonlinear physical systems, the frame theory of Q-Hilbert spaces was studied. Frames in Q-Hilbert spaces not only retain the frame properties, but also have some advantages, such as a simple structure for approximation. In this paper, we first characterized Hilbert (orthonormal) bases, frames, dual frames and Riesz bases, and obtained the accurate expressions of all dual frames of a given frame by taking advantage of pre-frame operators. Second, we discussed the constructions of frames with the help of the pre-frame operators and gained some more general methods to construct new frames. Moreover, we obtained a necessary and sufficient condition for the finite sum of frames to be a (tight) frame, and the obtained results further enriched and improved the frame theory of the Q-Hilbert space.
[1] | R. J. Duffin, A. C. Schaeffer, A class of nonharmonic Fourier series, Trans. Amer. Soc., 72 (1952), 341–366. http://dx.doi.org/10.2307/1990760 doi: 10.2307/1990760 |
[2] | I. Daubechies, A. Grossmann, Y. Meyer, Painess nonorthogonal expansion, J. Math. Phys., 27 (1986), 1271–1283. http://dx.doi.org/10.1063/1.527388 doi: 10.1063/1.527388 |
[3] | O. Christensen, An introduction to frames and Riesz bases, Boston: Birkhäuser, 2003. http://dx.doi.org/10.1007/978-3-319-25613-9 |
[4] | P. G. Casazza, The art of frame theory, Taiwanese J. Math., 4 (2000), 129–201. http://dx.doi.org/10.11650/twjm/1500407227 doi: 10.11650/twjm/1500407227 |
[5] | T. Strohmer, R. W. Heath, Grassmannian frames with applications to coding and communication, Appl. Comput. Harmon. Anal., 14 (2003), 257–275. http://dx.doi.org/10.1016/S1063-5203(03)00023-X doi: 10.1016/S1063-5203(03)00023-X |
[6] | D. Han, W. Sun, Reconstruction of signals from frame coefficients with erasures at unknown locations, IEEE T. Inform. Theory, 60 (2014), 4013–4025. http://dx.doi.org/10.1109/TIT.2014.2320937 doi: 10.1109/TIT.2014.2320937 |
[7] | S. Li, On general frame decompositions, Numer. Func. Anal. Opt., 16 (1995), 1181–1191. http://dx.doi.org/10.1080/01630569508816668 doi: 10.1080/01630569508816668 |
[8] | J. P. Gabardo, D. G. Han, Frames associated with measurable spaces, Adv. Comput. Math., 18 (2003), 127–147. http://dx.doi.org/10.1023/A:1021312429186 doi: 10.1023/A:1021312429186 |
[9] | B. Daraby, F. Delzendeh, A. Rostami, A. Rahimi, Fuzzy normed linear spaces and fuzzy frames, Azerbaijan J. Math., 9 (2019), 96–121. |
[10] | S. M. Ramezani, Soft g-frames in soft Hilbert spaces, arXiv: 2307.14390, 2023. http://dx.doi.org/10.48550/arXiv.2307.14390 |
[11] | S. L. Adler, Quaternionic quantum mechanics and quantum fields, New York: Oxford University Press, 1995. http://dx.doi.org/10.1063/1.2807659 |
[12] | R. Ghiloni, V. Moretti, A. Perotti, Continuous slice functional calculus in quaternionic Hilbert spaces, Rev. Math. Phys., 25 (2013), 1350006. http://dx.doi.org/10.1142/S0129055X13500062 doi: 10.1142/S0129055X13500062 |
[13] | G. Birkhoff, J. Von Neumann, The logic of quantum mechanics, Ann. Math., 37 (1936), 823–843. |
[14] | D. Aerts, Quantum axiomatics, In: Handbook of Quantum Logic and Quantum Structures, Quantum Logic (Elsevier/North-Holland, Amsterdam), 2 (2009), 79–126. |
[15] | C. Piron, Axiomatique quantique, Helv. Phys. Acta, 37 (1964), 439–468. |
[16] | F. Colombo, J. Gantner, Kimsey, P. David, Spectral theory on the S-spectrum for quaternionic operators, Cham: Birkhäuser, 2018. http://dx.doi.org/10.1007/978-3-030-03074-2 |
[17] | M. Khokulan, K. Thirulogasanthar, S. Srisatkunarajah, Discrete frames on finite dimensional quaternion Hilbert spaces, Axioms, 6 (2017). http://dx.doi.org/10.3390/axioms6010003 doi: 10.3390/axioms6010003 |
[18] | S. K. Sharma, Virender, Dual frames on finite dimensional quaternionic Hilbert space, Poincare J. Anal. Appl., 2 (2016), 79–88. http://dx.doi.org/10.46753/PJAA.2016.V03I02.004 doi: 10.46753/PJAA.2016.V03I02.004 |
[19] | S. K. Sharma, S. Goel, Frames in quaternionic Hilbert spaces, J. Math. Phys. Anal. Geom., 15 (2019), 395–411. http://dx.doi.org/10.15407/mag15.03.395 doi: 10.15407/mag15.03.395 |
[20] | S. K. Sharma, G. Singh, S. Sahu, Duals of a frame in quaternionic Hilbert spaces, arXiv: 1803.05773, 2018. http://dx.doi.org/10.48550/arXiv.1803.05773 |
[21] | H. Ellouz, Some properties of K-frames in quaternionic Hilbert spaces, Complex Anal. Oper. Theory, 14 (2020). http://dx.doi.org/10.1007/s11785-019-00964-5 doi: 10.1007/s11785-019-00964-5 |
[22] | W. Zhang, Y. Z. Li, Characterizations of Riesz bases in quaternionic Hilbert spaces, Chin. J. Contemp. Math., 44 (2023), 87–100. http://dx.doi.org/10.16205/j.cnki.cama.2023.0008 doi: 10.16205/j.cnki.cama.2023.0008 |
[23] | X. Guo, Operator characterizations, rigidity and constructions of ($\Omega$, $\mu$)-frames, Numer. Func. Anal. Opt., 39 (2017), 346–360. http://dx.doi.org/10.1080/01630563.2017.1364265 doi: 10.1080/01630563.2017.1364265 |
[24] | S. Obeidat, S. Samarah, P. G. Casazza, J. C. Tremain, Sums of Hilbert space frames, J. Math. Anal. Appl., 351 (2009), 579–585. http://dx.doi.org/10.1016/J.JMAA.2008.10.040 doi: 10.1016/J.JMAA.2008.10.040 |
[25] | R. Chugh, S. Goel, On finite sum of g-frames and near exact g-frames, Electron. J. Math. Anal. Appl., 2 (2014), 73–80. http://dx.doi.org/10.1007/s00009-014-01811-8 doi: 10.1007/s00009-014-01811-8 |
[26] | D. Li, J. Leng, T. Huang, G. Sun, On sum and stability of g-frames in Hilbert spaces, Linear Multilinear A., 66 (2018), 1578–1592. http://dx.doi.org/10.1080/03081087.2017.1364338 doi: 10.1080/03081087.2017.1364338 |